# SDR 9803039957

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47139
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 256
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND A CRACK IN J-ANGLE OF FRAME 256 AT LONGERON 22R.  REPAIRED PER EA 99-154937.
